Facial Rash... a fine rash - looks more like blushing -seems to be triggered by adrenaline. (stress, even small stress). Pink on sides of neck (mostly on left) just about all the time and itchy shoulder and back.
I don't smoke and I was tested negative for chemicals.
I have been experiencing the same symptoms are reported here on the other thread about itchiness. I did have a thyroid problem many years ago, but seem to have overcome it...or so I thought. I was taken off the medication, but maybe it's time to get checked out again. Also, life (work, not home) has become more stressful. My doctor gave me some meds (steroid and Allegra). He said I had to completely give up alcohol (no way, I've got a large wine collection and I'm not giving that up!) and spicy food. Can't do that, either. Well, I suppose I could, but in all the research I've done on this, I've never read any doctor make those suggestions.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.